MathSciNet Relay Station
MathSciNet bibliographic data
MR1941281 34C23 (34C25 34C28 37D45)
Lü, Jinhu; Zhou, Tianshou; Chen, Guanrong; Zhang, Suochun Local bifurcations of the Chen system. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 12 (2002), no. 10, 2257–2270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement